# SDR UALA2012060803141

- Difficulty date: June 7, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SHEAR TIES AT FR 27 BETWEEN 41R AND 41L HAS CORROSION.  REFER NR F4669T.  SHEAR TIES REPLACED IAW A320 SRM 51-42-11.
